• Gao, Zenghui (College of Applied Mathematics Chengdu University of Information Technology) ;
  • Ma, Xin (College of Science Henan University of Engineering) ;
  • Zhao, Tiwei (School of Mathematical Sciences Qufu Normal University)
  • Received : 2017.11.08
  • Accepted : 2018.03.08
  • Published : 2018.11.01


In this paper, we introduce the notion of C-Gorenstein weak injective modules with respect to a semidualizing bimodule $_SC_R$, where R and S are arbitrary associative rings. We show that an iteration of the procedure used to define $G_C$-weak injective modules yields exactly the $G_C$-weak injective modules, and then give the Foxby equivalence in this setting analogous to that of C-Gorenstein injective modules over commutative Noetherian rings. Finally, some applications are given, including weak co-Auslander-Buchweitz context, model structure and dual pair induced by $G_C$-weak injective modules.


Supported by : NSFC, Science and Technology Foundation of Sichuan Province, Nanjing University


  1. M. Auslander and M. Bridger, Stable Module Theory, Memoirs of the American Mathematical Society, No. 94, American Mathematical Society, Providence, RI, 1969.
  2. D. Bravo, J. Gillespie, and M. Hovey, The stable module category of a general ring, arXiv:1405.5768, 2014.
  3. E. E. Enochs and O. M. G. Jenda, Gorenstein injective and projective modules, Math. Z. 220 (1995), no. 4, 611-633.
  4. E. E. Enochs and O. M. G. Jenda, Relative Homological Algebra, De Gruyter Expositions in Mathematics, 30, Walter de Gruyter & Co., Berlin, 2000.
  5. E. E. Enochs, O. M. G. Jenda, and B. Torrecillas, Gorenstein flat modules, Nanjing Daxue Xuebao Shuxue Bannian Kan 10 (1993), no. 1, 1-9.
  6. Z. Gao and Z. Huang, Weak injective covers and dimension of modules, Acta Math. Hungar. 147 (2015), no. 1, 135-157.
  7. Z. Gao and F. Wang, Weak injective and weak flat modules, Comm. Algebra 43 (2015), no. 9, 3857-3868.
  8. Z. Gao and T. Zhao, Foxby equivalence relative to C-weak injective and C-weak flat modules, J. Korean Math. Soc. 54 (2017), no. 5, 1457-1482.
  9. Y. Geng and N. Ding, $\mathcal{W}$-Gorenstein modules, J. Algebra 325 (2011), 132-146.
  10. R. Gobel and J. Trlifaj, Approximations and Endomorphism Algebras of Modules, De Gruyter Expositions in Mathematics, 41, Walter de Gruyter GmbH & Co. KG, Berlin, 2006.
  11. M. Hashimoto, Auslander-Buchweitz Approximations of Equivariant Modules, London Mathematical Society Lecture Note Series, 282, Cambridge University Press, Cambridge, 2000.
  12. H. Holm, Gorenstein homological dimensions, J. Pure Appl. Algebra 189 (2004), no. 1-3, 167-193.
  13. H. Holm and P. Jrgensen, Semi-dualizing modules and related Gorenstein homological dimensions, J. Pure Appl. Algebra 205 (2006), no. 2, 423-445.
  14. H. Holm and P. Jrgensen, Cotorsion pairs induced by duality pairs, J. Commut. Algebra 1 (2009), no. 4, 621-633.
  15. H. Holm and D. White, Foxby equivalence over associative rings, J. Math. Kyoto Univ. 47 (2007), no. 4, 781-808.
  16. M. Hovey, Cotorsion pairs, model category structures, and representation theory, Math. Z. 241 (2002), no. 3, 553-592.
  17. J. Hu and D. Zhang, Weak AB-context for FP-injective modules with respect to semid-ualizing modules, J. Algebra Appl. 12 (2013), no. 7, 1350039, 17 pp.
  18. Z. Huang, Proper resolutions and Gorenstein categories, J. Algebra 393 (2013), 142-169.
  19. Z. Liu, Z. Huang, and A. Xu, Gorenstein projective dimension relative to a semidualizing bimodule, Comm. Algebra 41 (2013), no. 1, 1-18.
  20. J. J. Rotman, An Introduction to Homological Algebra, second edition, Universitext, Springer, New York, 2009.
  21. S. Sather-Wagstaff, T. Sharif, and D. White, AB-contexts and stability for Gorenstein flat modules with respect to semidualizing modules, Algebr. Represent. Theory 14 (2011), no. 3, 403-428.
  22. B. Stenstrom, Rings of Quotients, Springer-Verlag, New York, 1975.
  23. F. Wang, L. Qiao, and H. Kim, Super finitely presented modules and Gorenstein projective modules, Comm. Algebra 44 (2016), no. 9, 4056-4072.
  24. X. Yang, Gorenstein categories $\mathcal{G(X,Y,Z)}$ and dimensions, Rocky Mountain J. Math. 45 (2015), no. 6, 2043-2064.
  25. X. Yang and Z. Liu, V-Gorenstein projective, injective and flat modules, Rocky Mountain J. Math. 42 (2012), no. 6, 2075-2098.